Help! gyno problems.....

  1. Registered User
    biggs85's Avatar
    Stats
    6'4"  205 lbs.
    Join Date
    Nov 2012
    Posts
    48
    Rep Power
    46

    Help! gyno problems.....


    I did a cycle many months ago. So a month or two after my pct I noticed I had a slightly hard tissue in my left nipple. And it was sensitive. Hurts with decent pressure on it. Now luckily, you can't really tell I have it. I am currently on erase and almost done from a month of it. Unfortunately, Gyno is still here, maybe a lil better. What can I do to get rid of this? Something stronger? Please help

  2. Registered User
    LTFU's Avatar
    Stats
    6'2"  215 lbs.
    Join Date
    Feb 2012
    Posts
    108
    Rep Power
    139

    I'm currently getting rid of the same problem. Get Letrozole and take .5mg first day, 1.0 second, 1.5 third, 2.0 fourth, then take 2.5 until its completely gone, then taper back down daily like you tapered up. Stay about three days at the .5 and then to be safe take a SERM
  3. Registered User
    biggs85's Avatar
    Stats
    6'4"  205 lbs.
    Join Date
    Nov 2012
    Posts
    48
    Rep Power
    46

    thanks alot man!! will do.. now why do you recommend a serm? and what serm are you using?? because i dont want to take clomid. did that once and felt absolutely horrible on it. very depressed.
    •   
       

  4. Registered User
    LTFU's Avatar
    Stats
    6'2"  215 lbs.
    Join Date
    Feb 2012
    Posts
    108
    Rep Power
    139

    No problem. And because Letro is a strong compound itself, so you want to taper of from it and the SERM is another way to be safe that it stays gone. I'm using Tamoxifen as my SERM.
  5. Registered User
    FranARG's Avatar
    Stats
    5'10"  185 lbs.
    Join Date
    Apr 2013
    Location
    Buenos Aires, Argentina
    Age
    26
    Posts
    401
    Rep Power
    17428

    There is a good sticky thread about PCT on this board, you should take a look.FYI, Tamoxifen seems to be the strongest PCT drug for gyno.Good luck!
  6. Registered User
    biggs85's Avatar
    Stats
    6'4"  205 lbs.
    Join Date
    Nov 2012
    Posts
    48
    Rep Power
    46

    cool. thanks alot. how are you going to dose your tamoxifen? for how long??
  7. Registered User
    LTFU's Avatar
    Stats
    6'2"  215 lbs.
    Join Date
    Feb 2012
    Posts
    108
    Rep Power
    139

    20mg for the first two weeks and then 10mg for the last two weeks.
  8. Registered User
    biggs85's Avatar
    Stats
    6'4"  205 lbs.
    Join Date
    Nov 2012
    Posts
    48
    Rep Power
    46

    thanks alot. apprecitate it!!
  •   

      
     

Similar Forum Threads

  1. Replies: 5
    Last Post: 06-18-2011, 06:11 PM
  2. gyno problems HELP!!!
    By viper23 in forum Pro Bodybuilding
    Replies: 23
    Last Post: 02-02-2011, 10:22 AM
  3. Gyno Problem! Help!
    By mikeyb123 in forum Anabolics
    Replies: 30
    Last Post: 02-08-2009, 01:32 PM
  4. Need Help Gyno problem
    By benchpress in forum Anabolics
    Replies: 4
    Last Post: 04-02-2008, 08:39 PM
  5. gyno problems please help
    By WhiteLightning in forum Supplements
    Replies: 7
    Last Post: 08-10-2006, 04:48 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in

Content Relevant URLs by vBSEO ©2011, Crawlability, Inc.